# SDR DALA2020040602170

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 95,026 hours, 12,979 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU DOOR FWD LOWER SKIN DAMAGE FROM DOOR GUIDE PINS. REPAIRED PER ERA 586433-14. (LP 1543404)
